# SDR CALA20190821383

- Difficulty date: August 15, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 59,877 hours, 25,884 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: D5347091420200
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR61 CLEAT CORRODED STR 44-43 R REMOVED CORRODED CLEAT AND REPLACED CLEAT(NEW) AFT CARGO FR61 ST R 44-43R IAW SRM A320 51-42-11-80100. RESTORED SURFACE PROTECTIO N TO CLEAT AND RIVETS FR61 STR 44-43R IAW SRM A320 51-75-12-911- 001 AND IAW ER 5100R01017 REV F.
